# SDR DLM88080502

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 48,510 hours, 37,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1193-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACK WAS FOUND ON SPLICE BETWEEN STAY=1193 AND 1212 LONG 28LH.  SPLICE WAS REPLACED IAW DOUGLAS DWG 3914677-507.
